# SDR DL72W951650

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR FRAME (ON DOOR) IS CRACKED AT UPPER HINGE, LWR  O/B CORNER.  REPAIRED PER SRM 52-40-2 PG13-15.
